# SDR SWAA2021062926463

- Difficulty date: October 28, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; L/H TRANSITION ANGLE HAS CORROSION AROUND SEVERAL NUTPLATE HOLES STA 500 TO 500C / REMOVED + REPLACED TRANSITION ANGLE. REF. SRM. 53-00-53-2R-5; AND E.A. 20-153-02159.
